# SDR SWAA2020031142346

- Difficulty date: March 3, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5730
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CRACKED RBL 20 STA 1009 WL 208         REMOVED AND REPLACED SHEAR WEB RBL 20 STA 1009 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 147A5730, DWG 147A0000
